# SDR CALA2023091302773

- Difficulty date: September 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N27283
- Make and model: Boeing 737-8
- Aircraft serial: 61857
- Aircraft time: 1,405 hours, 528 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1,451 hours, 554 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

LARGE BIRD INGESTED AT 154 KTS ON TAKEOFF NO. 2 ENGINE. 3.8 VIBS . DID NOT S/D ENGINE. RTB. PRELIMINARY INSP REF AMM 05-51-18. SEVERAL FAN BLADES DAMAGED.  DEACTIVATED TE & LE FLAPS & SLATS IAW AMM 27-51-00 & 27-81-00. DEACTIVATED TE FLAP BYPASS VALVE, SAFETY PIN INSTALLED.  DEACTIVATED LE CRUISE DEPRESSURIZATION VALVE & ACCOPMLISHED BIRD STRIKE INSP IAW AMM 05-51-18-210-801. ONLY DAMAGE FOUND TO BE AT #2 ENGINE. INSTALLED SAFETY PIN. BOROSCOPE SHOWED NO INTERNAL DAMAGE. REPLACED FAN BLADE SET & ACOUSTICAL PANELS. REPAIRED FAN CASE ABRAIDABLE LINER. REPLACED OIL COOLERS IAW AMM 72-22-00. INSTALL NEW BLADE & FILLER SET IAW AMM 72-22-02-400-803-G00.   FOUND 4 DEEP PUNCTURES IN ENGINE TWO INBOARD TR TRANSLATING SLEEVE INBOARD & OUTBOARD ACCOUSTIC PANEL. REF SRM 54-30-01-1A-6 , COMPLIED WITH EC/RA 7831-03331 PART 1 STEPS A, B & C. STEP C, ECRA 7831-03331 STEPS C - E,  SRM 54-30-01. L REPLACED #2 ENGINE REF WORK CARD 61-7100-1-4800 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1809402 SN OFF 3391 ENGINE, BASIC, OFF 42-7200-9-0001 3391 ON 0000 ENGINE, BASIC, OFF 42-7200-9-0001 3391 ON 42-7200-9-0001 0598.  ORIGINAL SUBMISSION DATE: 9/13/2023.
